# SDR DXTA2025090404809

- Difficulty date: September 2, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N924QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0351
- Aircraft time: 2,531 hours, 1,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 64300281
- Part serial: E2513024
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON POST FLIGHT WE NOTICED AS WE TURNED THE BATTERIES OFF AND THE EMER LIGHTS STILL ARMED THE EMER LIGHTS UNDER SEAT 5 AND 8 DID NOT STAY LIGHT. CORRECTIVE ACTION: PICKED UP PART FROM FBO. SET UP TOOLING. REMOVED FAILED BATTERY PACK #3 PN 6430028-1 SN E25-13024 AND INSTALLED A NEW CUSTOMER SUPPLIED BATTERY PACK PN 6430028-1 SN F25-11391. VISUAL AND OPERATIONAL TESTS SATISFACTORY. SECURED CARPET, PAX SEAT SKIRT PANEL AND RH PSU. VISUAL INSPECTION SATISFACTORY. ALL WORK IAW CE680A MM:33-50-06. CLEANED WORK AREA AND TOOLING.
